# SDR UPS97822910

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4758514520
- Condition: Cracked
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FITTING UPPER FLANGE CRACKED INBD OF LONG 33R FWD OF FRAME 1150.  REMOVED AND REPLACED WITH NEW FITTING IAW SRM 51-1-11 AND 51-1-20D.
